Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Abdominal Pain (1685)
Date of Event
06/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Title: randomized controlled trial comparing the franseen needle with a fork-tip needle for eus-guided fine-needle biopsy source: american society for gastrointestinal endoscopy | published date: 25 may 2020.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to literature source of study performed (may 2020), post endoscopic ultrasound-guided fine needle biopsy, out of the 71 patients, there were 4 cases of abdominal pain with one patient seen in the emergency department and was discharged with a 2-day narcotic prescription, and the other three was managed with over the counter medications with no hospital visit.Article: munish ashat, md, 2020, 25 may.